• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Lexapro

Joined
Jul 9, 2018
Messages
4
Likes
0
#1
I just started taking 10 mg of Lexapro last Thursday (4 days ago). The only side effects I feel that are bothering me is bad balance issues and a lot (A LOT) of pressure in my frontal lobe (forehead area). I can't tell if the pressure if from stress or the medicine. I have had pressure in my head, but not this much pressure. Has anyone who has taken this medicine experienced this?
 
Joined
Aug 31, 2016
Messages
2,417
Likes
502
#2
I just started taking 10 mg of Lexapro last Thursday (4 days ago). The only side effects I feel that are bothering me is bad balance issues and a lot (A LOT) of pressure in my frontal lobe (forehead area). I can't tell if the pressure if from stress or the medicine. I have had pressure in my head, but not this much pressure. Has anyone who has taken this medicine experienced this?
Hello Bridgett. I haven't experienced this myself but it sounds very painful and uncomfortable to me. The doctors will only know how we are feeling if we tell them. It may be a side effect of the meds which is easily rectified. Your doctor will put you on something different that is more suited to your make up. Sometimes medication can have this kind of side effect so don't worry. Your doctor will try you on something else. He probably already has something in mind if this one doesn't work out for you. They always have other choices so he'll put you on one more suited to you.
 

Concernedgal

Well-Known Member
Joined
Nov 24, 2016
Messages
1,298
Likes
418
#3
I just started taking 10 mg of Lexapro last Thursday (4 days ago). The only side effects I feel that are bothering me is bad balance issues and a lot (A LOT) of pressure in my frontal lobe (forehead area). I can't tell if the pressure if from stress or the medicine. I have had pressure in my head, but not this much pressure. Has anyone who has taken this medicine experienced this?
You have taKen only 1 pill. If your uncomfortable with this medication. ..don' take it. Stop now if you want to stop because it will be too late in a couple of weeks.
 
Joined
Jul 11, 2018
Messages
6
Likes
1
#4
I just started taking 10 mg of Lexapro last Thursday (4 days ago). The only side effects I feel that are bothering me is bad balance issues and a lot (A LOT) of pressure in my frontal lobe (forehead area). I can't tell if the pressure if from stress or the medicine. I have had pressure in my head, but not this much pressure. Has anyone who has taken this medicine experienced this?
I've been taking Lexapro for over 10 years. I have experienced pressure and a buzzy feeling in my head when I reduced my dose or forgot to take it .I asked my doc about it and he claimed the drug shouldn't do it. However I've been thru it several times .
 
Top Bottom